# SDR SWIA202266357

- Difficulty date: June 18, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb EMB110*
- Aircraft serial: 17000181
- Aircraft time: 37,659 hours, 23,741 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP IN FWD CARGO CORRODED AT FRAME 22 BETWEEN STRINGERS 28L-28R     (C-CHECK RO 8/29/2022)     / REMOVED AND REPLACED SHEAR CLIP IN FWD CARGO AT FRAME 22 BETWEEN STRINGERS 28L-28R REF SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED. REPLACED WITH FACTORY PART, NO CHANGE TO WEIGHT AND BALANCE.
